# SDR SWIA202157826

- Difficulty date: March 23, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME SEGMENT AT FS379 (PN 601R32009-41) REQUIRES REPAIR.     (C-CHECK RO 4/25/2021)    REPAIRED LH UPPER FRAME SEGMENT AT FS 379 PN 601R32009-41 IAW MHIRJ REO 601R-53-21-3414 REV -- DATED 2021-03-23, SKY CARD 51-900-1003-SKY AND ATTACHED FORM M-337  / WEIGHT ADDED 0.248 LBS
